# SDR DLM88050083

- Difficulty date: February 4, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 32,738 hours, 24,935 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 6409
- Condition: Smoke
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN FWD CABIN AND COCKPIT.  UPON INSPECTION, DETERMINED FWD GALLEY COFFEEMAKER TO BE SOURCE.  REPLACED SAME.
